MAUDE Adverse Event Report: X7-2T; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

X7-2T; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number TRANSDUCER X7-2
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return of the suspect transducer is anticipated.Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported an x7-2t model transducer experienced an articulation issue during use.There was no injury associated with this event.
 
Additional Manufacturer Narrative
A thorough technical investigation of the suspect transducer was to be performed; however, the customer decided to retain the device.Both the system and the transducer remain at the customer site with no return anticipated; therefore, no further failure analysis can be performed.If the issue recurs, another complaint record will be generated to further investigate the problem.Customer did not replace device.

Brand Name
X7-2T
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
MDR Report Key10971221
Report Number3019216-2020-00116
Device Sequence Number19072602
Product Code ITX
UDI-Device Identifier00884838023987
UDI-Public00884838023987
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRANSDUCER X7-2
Device Catalogue Number989605361911
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date01/14/2021
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date01/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1